# SDR SWAA2023050543763

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 15,820 hours, 7,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT (1) LOCATED BETWEEN PAX SEAT 17-18 FED INOP.<[01] OK TO CONTINUE PER MEL 33-15-02. SP#1.  REMOVED AND REPLACED EMERGENCY AISLE AREA LIGHT AT 17DEF IAW AMM 33-51-03 NO HELP ; LIGHT REMAINS INOP TROUBLESHOOT TO POWER PACK BEHIND AIR RETURN GRILL AT SEAT ROW. R&R POWER SUPPLY AT ROW 20F KICK PANEL AREA IAW AMM 33-51-06. OPS CHECK GOOD.
